Thread: please help
12-18-2005, 07:56 AM #1
ok, so i was running pct, 100mg clomid, and 20mg nolva, i was 2 weeks into this when i started having vision problems. it was so bad that i couldent drive, or go to work, i missed 3 days of work last week because my vision was so messed up. everything was a little bit blurry, and fuzzy, and my pupals become diolated when im in a room with bright lights. i went to the doctor last week, and everything was good, they couldent find anything wrong. anyway i havent taken any clomid in 4 days now. and its getting a little better. has this ever happend to you guys, and if so, how long after you stopped taking clomid did you have the vision problems. thanks in advance for the help.
12-18-2005, 08:19 AM #2
ye clomid & nolva can csause this in some cases so i think ur sensitive 2 them so try 2 decrease their dose & extend the period of pct it may helps
12-18-2005, 08:25 AM #3Junior Member
- Join Date
- Oct 2005
Bro that has happened to me on Clomid... Not as bad, but at times seemed I was looking through fog or like it was cloudy all the time. It went away when I came off the Clomid.... I was on the same dose also...
12-18-2005, 08:29 AM #4
how long did it take to go away after you stopped taking clomid?
12-18-2005, 10:23 AM #5
it is the clomid ...just run nolva for 4 weeks 40 mg
12-18-2005, 12:52 PM #6
so how long will i have messed up vision. i havent taken any clomid in 4 days.
12-18-2005, 01:05 PM #7
12-18-2005, 01:34 PM #8Associate Member
- Join Date
- Jan 2005
Hmm is this dangerous? Can it cause permanent eye damage?
12-18-2005, 07:52 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)